# SDR YENA2022032300300

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 50,187 hours, 17,543 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#371, LGA-FLL. ' HEAVY FUME EVENT  ON APPROACH SMELL WAS ON ENTIRE AIRCRAFT  FLIGHT DECK CABIN. PASSENGERS WERE CONCERNED INFLIGHT SMELLED IT HEAVY AS WELL , NOT GOOD (APU SYSTEM); COMPLIED WITH INFO NOTICE 2017-T015 I SEC.B (2) AIRCRAFT OK FOR SERVICE. PERFORMED ECS  DECONTAMINATION REF TSM 05-50-00-810-085-B.'
